# SDR AALA20001033

- Difficulty date: June 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2452323
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT SIDE FORWARD OVERWING EMERGENCY EXIT LIGHT SWITCH AT SEAT 25D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
